... tablets clash together or not? I’m scared to try it.
Hi, dee! No need to be afraid of this combination. They could POTENTIALLY cause some dizziness and/or drowsiness for the first couple of days but this will resolve quickly.
Why not try starting them together on the weekend or when you have a couple days without major plans?
Besides, if your doctor prescribed them she/he knows you and your history better than anyone else and has decided that the combination may help you with anxiety and/or depression.
Don't let your anxiety over this prevent you from a outcome that will probably be a great benefit to you.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor just prescribed me Citalopram (CeleXA) for my anxiety and Lorazepam (Ativan) for sleeping?
Updated 13 Sep 2016 • 4 answers
Updated 6 Aug 2012 • 2 answers
Updated 23 Mar 2018 • 2 answers
Updated 28 Feb 2014 • 2 answers
Updated 12 Dec 2018 • 2 answers